Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 82, NWS Topeka, KS

June 7, 2015Ottawa County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 7, 2015, 6:41 PM CDT for Ottawa County, Kansas. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 6:41 PM CDT (23:41 UTC)
Expired
Jun 7, 2015, 7:19 PM CDT
In force
38 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Ottawa County, KS

The radar

The Topeka radar (KTWX), 137 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:50 PM CDTHAIL 1Nnw Tescott, KS
Jun 7, 6:50 PM CDTHAIL 1.25Nnw Tescott, KS
Jun 7, 6:53 PM CDTHAIL 1.252 Ene Tescott, KS
Jun 7, 6:55 PM CDTHAIL 1.751 S Tescott, KS
Jun 7, 7:01 PM CDTHAIL 1.5Wsw Culver, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
447 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1503 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WUUS53 KTOP 072341
SVRTOP
KSC143-080030-
/O.NEW.KTOP.SV.W.0082.150607T2341Z-150608T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
641 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEVERLY...
  AND MOVING EAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TESCOTT AND CULVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 9793 3901 9759 3895 9761 3895 9793
      3896 9794
TIME...MOT...LOC 2341Z 280DEG 25KT 3902 9798

HAIL...1.75IN
WIND...60MPH

$$

GARGAN
6 follow-up statements
669 
WWUS53 KTOP 072345
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
645 PM CDT SUN JUN 7 2015

KSC143-080030-
/O.CON.KTOP.SV.W.0082.000000T0000Z-150608T0030Z/
OTTAWA-
645 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTTAWA COUNTY UNTIL 730 PM CDT...

AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEVERLY...AND 
MOVING EAST-SOUTHEAST AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TESCOTT AND CULVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 9793 3901 9759 3895 9761 3895 9793
      3896 9794
TIME...MOT...LOC 2345Z 284DEG 25KT 3901 9795

HAIL...2.50IN
WIND...60MPH

$$

GARGAN
559 
WWUS53 KTOP 072358
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
658 PM CDT SUN JUN 7 2015

KSC143-080030-
/O.CON.KTOP.SV.W.0082.000000T0000Z-150608T0030Z/
OTTAWA-
658 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTTAWA COUNTY UNTIL 730 PM CDT...

AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TESCOTT...AND
MOVING EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. GOLF BALL SIZE HAIL 3 MILES WEST 
OF TESCOTT...JUST EAST OF THE OTTAWA COUNTY LINE.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CULVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 9793 3901 9759 3895 9761 3895 9793
      3896 9794
TIME...MOT...LOC 2356Z 290DEG 35KT 3896 9782

HAIL...1.75IN
WIND...60MPH

$$

GARGAN
494 
WWUS53 KTOP 080000
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
700 PM CDT SUN JUN 7 2015

KSC143-080030-
/O.CON.KTOP.SV.W.0082.000000T0000Z-150608T0030Z/
OTTAWA-
700 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OTTAWA COUNTY UNTIL 730 PM CDT...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CULVER...AND 
MOVING EAST-SOUTHEAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN OTTAWA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3895 9761 3895 9788 3898 9788 3906 9782
      3900 9759
TIME...MOT...LOC 0000Z 282DEG 33KT 3896 9777

HAIL...2.50IN
WIND...60MPH

$$

GARGAN
704 
WWUS53 KTOP 080006
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
706 PM CDT SUN JUN 7 2015

KSC143-080030-
/O.CON.KTOP.SV.W.0082.000000T0000Z-150608T0030Z/
OTTAWA-
706 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OTTAWA COUNTY UNTIL 730 PM CDT...

AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CULVER...AND
MOVING EAST AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. IN CULVER.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN OTTAWA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3897 9784 3904 9777 3900 9759 3895 9761
      3895 9784
TIME...MOT...LOC 0005Z 282DEG 33KT 3895 9771

HAIL...1.50IN
WIND...60MPH

$$

GARGAN
786 
WWUS53 KTOP 080013
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
713 PM CDT SUN JUN 7 2015

KSC143-080030-
/O.CON.KTOP.SV.W.0082.000000T0000Z-150608T0030Z/
OTTAWA-
713 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OTTAWA COUNTY UNTIL 730 PM CDT...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CULVER...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

RURAL AREAS OF EXTREME SOUTH CENTRAL OTTAWA COUNTY.

THE MOST SEVERE PORTION OF THIS STORM HAS MOVED SOUTH INTO SALINE 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3896 9779 3900 9775 3900 9759 3895 9761
      3895 9778
TIME...MOT...LOC 0012Z 282DEG 33KT 3894 9763

HAIL...1.00IN
WIND...60MPH

$$

GARGAN
894 
WWUS53 KTOP 080019
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
719 PM CDT SUN JUN 7 2015

KSC143-080029-
/O.CAN.KTOP.SV.W.0082.000000T0000Z-150608T0030Z/
OTTAWA-
719 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OTTAWA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.

LAT...LON 3896 9779 3900 9775 3900 9759 3895 9761
      3895 9778
TIME...MOT...LOC 0019Z 282DEG 33KT 3893 9755

$$

GARGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:38 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 7, 6:38 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
638 PM CDT Sun Jun 7 2015

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Monday)
Issued at 330 PM CDT SUN JUN 7 2015

19Z water vapor imagery shows the mid level ridge over TX has
flattened out as a northern stream shortwave propagates through SD
and NEB. At the surface, a diffuse trough axis has set up from near
Minneapolis to Holton with only some modest convergence along this
boundary. Meanwhile the airmass has become moderately unstable with
RAP and LAPS analysis showing CAPE values in the 2000 to 3000 J/kg
range. Inhibition is almost completely gone as convection has
recently formed over northwest MO.

For the late afternoon and this evening, think thunderstorms
development should continue west along the trough axis into eastern
KS, as the northern stream shortwave swings along the NEB state
line. Profiler data already shows the 850 winds veered to the west
southwest. This could lead to possible training of storms as flow
parallels the boundary. Additionally storms could become severe as
deep layer shear improves with increasing mid level winds spreading
in from the west. Main concerns remain large hail and torrential
rainfall given high PWs values. Though there could be some damaging
winds if storms congeal into small MCS. However with storm
development near the forecast area and models trending towards more
scattered convection, am thinking a large MCS with prolonged heavy
rain is a little less likely. Because of this think the flooding
risk is highest across east central KS ahead of the trough axis.
Have adjusted the watch to remove a few counties in north central
KS. Everything may be more progressive with precip coming to an end
before dawn. If this is the case, we may see some clearing across
northern KS so have trended temps a little cooler across the
northern CO. Monday is shaping up to be a nice day with mostly sunny
skies and temps in the mid to upper 80s. Weak subsidence is
anticipated through the day as northwest flow develops behind the
shortwave.

.LONG TERM...(Monday Night through Sunday)
Issued at 330 PM CDT SUN JUN 7 2015

Monday night through Wednesday...Flow aloft transitions from
northwest Monday night to westerly as the upper ridge builds
eastward into the middle of the week.  Little to no forcing for lift
indicated so have kept this period dry in the forecast.
Temperatures will be above normal for early to mid June with highs
approaching 90 degrees both days.

The last half of Thursday into the upcoming weekend could be another
wet period with several off and on rain chances coming back into the
overall pattern, which will be hard to time with any degree of
accuracy at this point.  Models do have some differences overall,
but seem consistent with the main feature being a mid-level trough
moving over the Northern Plains into the Great Lakes region.  In
response to this feature, a surface low will likely deepen over the
Northcentral Plains and move off into the Great Lakes region as the
trough advances to the East.  Left in its wake is an associated cold
front that will likely stall out and become stationary as upper
level energy weakens but remains southwesterly.  This brings a
chance for several embedded shortwaves to move through over the
weekend, which look to have enough lift associated with them to keep
POPs at least chance.  This seems reasonable since plenty of low
level moisture will remain in place and PW values likely still
1.5-2.0 inches stretched along the lingering boundary that is
progged to be set up right through northeast KS.  Widespread severe
storms look like the lesser threat at this time with CAPE and shear
values on the lower end and flooding remaining the main concern due
to antecedent conditions already in place from the past several
weeks of flooding over the region.  Max temps will likely be in the
mid 80s and lows in the mid 60s.

&&

.AVIATION...(For the 00Z TAFs through 00Z Monday Evening)
Issued at 631 PM CDT SUN JUN 7 2015

Storms have developed along a front sliding through the area.
Still uncertain the coverage as it appears to remain isolated and
scattered. If a taf site were to get affected than a brief period
of lowered vis and gusty winds will be possible. Conditions will
otherwise improve to VFR for the remainder of the period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Monday morning FOR KSZ010>012-021>024-
026-034>040-054>056-058-059.

&&

SHORT TERM...Wolters
LONG TERM...Drake/GDP
AVIATION...Sanders
Hazardous weather outlook, Jun 7, 3:44 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
344 PM CDT SUN JUN 7 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-082045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
344 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME
WIDESPREAD THIS EVENING. SEVERE STORMS WILL BE POSSIBLE...WITH
THE GREATEST CHANCE BETWEEN 5 PM AND 10 PM. DAMAGING WIND APPEARS
TO BE THE PRIMARY HAZARD WHILE LARGE HAIL MAY ALSO DEVELOP IN THE
STRONGEST STORMS. THE TORNADO POTENTIAL IS VERY LOW TODAY BUT CAN
NOT BE RULED OUT.

FLOODING WILL ALSO BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT
MAINLY ALONG A LINE FROM ABILENE TO HOLTON AND POINTS SOUTH. MULTIPLE
ROUNDS OF STORMS ARE POSSIBLE WITH PERIODS OF VERY HEAVY RAINFALL.
SATURATED GROUND CONDITIONS AND ELEVATED STREAM FLOWS WILL CAUSE
FLASH FLOODING TO OCCUR VERY QUICKLY WHERE HEAVY RAIN FALLS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIVER FLOODING IN PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS IS
FORECAST TO PERSIST INTO EARLY THIS WEEK FOR SOME LOCATIONS.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY AS ANOTHER
SYSTEM MOVES THROUGH THE AREA...HOWEVER CONFIDENCE IS LOW IN THE
TIMING AND TRACKING OF THIS SYSTEM. THIS SYSTEM WILL HAVE THE
POTENTIAL TO BRING MORE HEAVY RAIN AND SOME ADDITIONAL FLOODING
CONCERNS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...MAINLY BETWEEN 5 PM AND
10 PM.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, Jun 7, 6:18 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
618 PM CDT SUN JUN 7 2015

KSZ034-072345-
OTTAWA-
618 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTAWA COUNTY...

THROUGH 645 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST-SOUTHEAST
AT 35 MPH ACROSS PORTIONS OF NORTHERN OTTAWA COUNTY. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY
RAIN. THE THUNDERSTORM WILL AFFECT DELPHOS...THEN REMAIN OVER MAINLY
RURAL AREAS OF OTTAWA COUNTY.

&&

LAT...LON 3931 9788 3931 9744 3913 9752 3925 9793
TIME...MOT...LOC 2317Z 288DEG 31KT 3927 9779

GARGAN
Local storm report, Jun 7, 6:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             DELPHOS                 39.27N 97.77W
06/07/2015  E1.75 INCH       OTTAWA             KS   PUBLIC

            A FEW GOLF BALL SIZE STONES WERE OBSERVED AND A FEW PING
            PONG SIZE STONES AS WELL.

&&

BDRAKE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:10 AM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more22 hr
Jun 7, 6:18 PM CDTSpecial Weather StatementTOPOttawa27 min
Jun 7, 6:21 PM CDTSevere Thunderstorm WarningTOPOttawa39 min
Jun 7, 6:53 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.